# SDR PLGA000921

- Difficulty date: September 21, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: D49412001
- Part serial: 3660691
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4787 - ON APPROACH, THE LANDING GEAR WOULD NOT EXTEND WHEN SELECTED.  FOLLOWING THEIR CHECKLIST, THE CREW PERFORMED AN EMERGENCY GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE GEAR EXTENSION PROBLEM.  HOWEVER, THE LANDING GEAR CONTROL HANDLE WAS REPLACED AS PRECAUTIONARY MEASURE.  AFTER PERFORMING ALL REQUIRED CHECKS AND REPLACING THE LANDING GEAR EXPLOSIVE BOLTS, THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
